Journal of the Mathematical Society of Japan

On real hypersurfaces of a complex projective space

Yoshiaki MAEDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 3 (1976), 529-540.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434049

Digital Object Identifier
doi:10.2969/jmsj/02830529

Mathematical Reviews number (MathSciNet)
MR0407772

Zentralblatt MATH identifier
0324.53039

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 32C05: Real-analytic manifolds, real-analytic spaces [See also 14Pxx, 58A07]

Citation

MAEDA, Yoshiaki. On real hypersurfaces of a complex projective space. J. Math. Soc. Japan 28 (1976), no. 3, 529--540. doi:10.2969/jmsj/02830529. https://projecteuclid.org/euclid.jmsj/1240434049


Export citation